Polynomial images of R-n



Downloads per month over past year

Fernando Galván, José Francisco and Gamboa, J. M. (2003) Polynomial images of R-n. Journal of Pure and Applied Algebra, 179 (3). pp. 241-254. ISSN 0022-4049

[thumbnail of 15.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0022404902001214


Let R be a real closed field and n greater than or equal to 2. We prove that: (1) for every finite subset F of R", the semialgebraic set R"\F is a polynomial image of R"; and (2) for any independent linear forms 1, of R", the semialgebraic set {l(1) > 0,..., l(r) > 0} subset of R" is a polynomial image of R"

Item Type:Article
Uncontrolled Keywords:Real
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15232
Deposited On:17 May 2012 08:54
Last Modified:08 Aug 2018 11:21

Origin of downloads

Repository Staff Only: item control page